# SDR IPXA2025060844671

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,395 hours, 16,765 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29269
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CHORD ON O/B SIDE OF ANTI ICE DUCT DAMAGED AT FWD L/E AND 4" FWD OF AFT END.  VERIFIED THE INSTALLATION  OF SLAT CAP IAW MD11 SRM 51-35-01 AND SRM 51-33-01.  C/W FIT AND FARE ADJUSTMENT PER AMM 30-11-01-400-802
